# SDR CALA2014032800404

- Difficulty date: March 27, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 45,242 hours, 16,017 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FRAME STATION, 727B RT, STRINGER 8R & 9R, HFEC CONFIRMED.  FRAME 727B HAS BEEN REPAIRED IAW EA 5310-04716 REV G OP 1.
